A New Generalization of Gegenbauer Polynomials


  • Umar Muhammad Abubakar Department of Mathematics, Faculty of Computing and Mathematical Sciences, Kano University of Science and Technology, Wudil P.M.B.: 3244 Kano, Kano State




MacDonaldfunction, Gegenbauer polynomials, Gamma function, Hermit-Kamp de Friet polynomials, Generating function, Mellin transform


In this work, the author introduces new generalization of Gegenbauer polynomials of one and two variables by considering new extended gamma function defined by MacDonald function. Certain properties of this new generalized Gegenbauer polynomials like integral formulas, Mellin transform, recurrence relationsand generating function are presented and investigated.


Download data is not yet available.


U. M. Abubakar and S. R. Kabara, A note on a new extended gamma and beta functions and their properties, IOSR Journal of Mathematics 15(5) (2019), 1 – 6, DOI: 10.9790/5728-1505030106.

U. M. Abubakar and S. R. Kabara, Some results on the extension of the extended beta function, IOSR Journal of Mathematics 15(5) (2019), 7 – 12, DOI: 10.9790/5728-1505030712.

U. M. Abubakar, S. R. Kabara, M. L. Lawan and F. A. Idris, A new extension of modified gamma and beta functions, Cankaya University Journal of Science and Engineering 18(1) (2021), 9 – 23, https://dergipark.org.tr/tr/pub/cankujse/issue/61974/777298.

U. M. Abubakar, New generalized beta function associated with the Fox-Wright function, Journal of Fractional Calculus and Application 12(2) (2021), 204 – 227, http://math-frac.org/Journals/JFCA/Vol12(2)_July_2021/Vol12(2)_Papers/Volume12(2)_Paper19_Abstract.html.

U. M. Abubakar, A study of extended beta and associated functions connected to Fox-Wright function, Journal of Fractional Calculus and Applications (Special issue ICMSFC2021) 12(3) (2021), Article number 13, pp. 1-23, http://math-frac.org/Journals/JFCA/Vol12(3)_Feb_2021/Vol12(3)_Papers/Volume12(3)_Paper13_Abstract.html.

U. M. Abubakar and S. Patel, On a new generalized beta function defined by the generalized Wright function and its applications, Malaysian Journal of Computing 6(2) (2021), 852 – 871, DOI: 10.24191/mjoc.v6i2.12018.

A. Appell and J. Kampé de Fériet, Fonctions hypergéométriques et hypershériques: Polynómes d'Her-mite, Gauthier-Villars, Paris (1926).

A. A. Atash and A. A. Al-Gonah, A new extensions of Gegenbauer polynomials, Electronic Journal of University of Aden for Basic and Applied Sciences 1(2) (2020), 69 – 77, https://ejua.net/index.php/ejua-ba/article/view/19.

C. Cesarano, Integral representations and new generating functions of Chebyshev polynomials, Hecettepe Journal of Mathematics and Statistics 44(3) (2015), 535 – 546, http://www.hjms.hacettepe.edu.tr/uploads/501f983d-b272-48ce-a3cd-629deeaed87c.pdf.

M. A. Chaudhry and S. M. Zubair, Generalized incomplete gamma functions with applications, Journal of Computational and Applied Mathematics 55 (1994), 99 – 123, DOI: 10.1016/0377-0427(94)90187-2.

G. Dattoli, S. Lorenzutta and C. Cesarano, From Hermite to Humbert polynomials, Rendiconti dell'Istituto di Matematica dell'Universití di Trieste XXXV (2003), 37 – 48, https://rendiconti.dmi.units.it/volumi/35/03.pdf.

G. Dattoli, H. M. Srivastava and K. Zhukovsky, Operational method and differential equations with applications to initial value, Applied Mathematics and Computation 184 (2007), 979 – 1001, DOI: 10.1016/j.amc.2006.07.001.

A. Erdeyi, W. Magnus, F. Oberhettinger and F. Tricomi, Higher Transcendental Functions, Vols. 1-3, McGraw-Hill, New York (1953).

R. K. Parmar, P. Chopra and R. Paris, On an extension of extended beta and hypergeometric functions, Journal of Classical Analysis 11(2) (2017), 97 – 106, DOI: 10.7153/jca-2017-11-07.

E. D. Rainville, Special Function, McMillan, New York (1960), https://3lib.net/book/443656/8c3d1e.

H. M. Srivastava, G. Rahman and K. S. Nissar, Some extension of the pochhemmer symbol and the associate hypergeometric functions, Iranian Journal of Science and Technology, Transactions A: Science 43 (2019), 2601 – 2606, DOI: 10.1007/s40995-019-00756-8.




How to Cite

Abubakar, U. M. (2021). A New Generalization of Gegenbauer Polynomials. Journal of Informatics and Mathematical Sciences, 13(2), 119–128. https://doi.org/10.26713/jims.v13i2.1635



Research Articles